MathSciNet Relay Station
MathSciNet bibliographic data
MR2880326 34C28 (37D45 65P20)
Correia, Marcos J.; Rech, Paulo C. Hyperchaotic states in the parameter-space. Appl. Math. Comput. 218 (2012), no. 12, 6711–6715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement